By Topic

Limits on bandlimited signals

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Papoulis, A. ; Polytechnic Institute of Brooklyn, Farmingdale, N.Y.

The problem of estimating the errors arising in a variety of numerical operations involving bandlimited functions is considered. The errors are viewed as responses of suitably created systems, and the analysis is based on the evaluation of the maximum response of these systems in terms of the energy or power of their input. The investigation includes deterministic and random signals, and it is extended to two-dimensional functions and Hankel transforms. Finally, the results are related to the uncertainty principle in one and two variables.

Published in:

Proceedings of the IEEE  (Volume:55 ,  Issue: 10 )